| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
02/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A director of nursing reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision and refractive error.The iol was exchanged for another monofocal lens within 1 month following the initial procedure.Additional information was requested and received stating the patient was unable to clear at any distance after surgery and unable to adopt.The patient's target was changed to -1.75 and the lens was explanted and replaced with non company monofocal lens.